| Model Number |
VICMO13.2 |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
06/28/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
A facility representative reported that following an implantable collamer lens (icl) implantation procedure, the patient experienced excessive vault.Due to excessive vault, the lens was removed and later replaced for a shorter length lens.Cause of the event is unknown.The problem was resolved.
Additional Manufacturer Narrative
A4-a6:unk.Manufacture narrative: secondary surgical intervention to remove/replace the lens is identified in the labeling as a known potential adverse event following icl implantation.Claim# (b)(4).